# SDR DALA2024020901763

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022 L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAP STA 1022 AND LONG 1. SUMMARY OF NRC 00351: CAP STA 1022 AND LONG 1 WAS REPAIRED PER PRI 615124-14 REV 0 AND ERA 615124-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-615124 ADDED FOR AC 9566. (LP #0192767)
